# SDR ZZDA2012036

- Difficulty date: December 14, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHT INOP AT 1DF SEAT ROW.  RELAMPED EPL LIGHT AT 1DF SEAT ROW IAW MM 33-50-0.  OP'S CHECKED OK.
